Alert archive / Ohio / Flash Flood Warnings in 2010

Flash Flood Warning 4, NWS Cleveland, OH

May 31, 2010Erie County, Ottawa County, Sandusky County, Ohio

NWS Cleveland, OH issued this flash flood warning at May 31, 2010, 4:41 PM EDT for Erie County, Ottawa County, Sandusky County, Ohio. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2010, 4:41 PM EDT (20:41 UTC)
Expired
May 31, 2010, 10:00 PM EDT
In force
5 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
None

Counties Erie County, OH, Ottawa County, OH, Sandusky County, OH

The radar

The Cleveland radar (KCLE), 82 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 5:44 PM EDTFLOOD1 N Bellevue, OH3.48 INCHES LAST HOUR. FLOODING NEARBY STREETS AND YARDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 8.7 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2010-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 673 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2010-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
673 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
1435 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

981 
WGUS51 KCLE 312041
FFWCLE
OHC043-123-143-010230-
/O.NEW.KCLE.FF.W.0004.100531T2041Z-100601T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
441 PM EDT MON MAY 31 2010

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ERIE COUNTY IN NORTH CENTRAL OHIO
  OTTAWA COUNTY IN NORTHWEST OHIO
  SANDUSKY COUNTY IN NORTHWEST OHIO

* UNTIL 1030 PM EDT

* AT 436 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. DOPPLER RADAR INDICATES THAT BETWEEN ONE AND THREE    
  INCHES OF RAIN IS LIKELY THROUGH 6 PM.  RAINFALL RATES WITH THE    
  STRONGER THUNDERSTORMS WILL EXCEED TWO INCHES PER HOUR.  

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CLYDE...ELMORE...FREMONT...PORT CLINTON...SANDUSKY...BELLEVUE...
  CASTALIA...GENOA...GIBSONBURG...GREEN SPRINGS...KELLEYS ISLAND...
  MILAN...OAK HARBOR AND WOODVILLE.


LAT...LON 4162 8340 4163 8310 4153 8291 4155 8287
      4164 8285 4164 8281 4160 8283 4155 8278
      4156 8271 4160 8275 4163 8268 4150 8270
      4149 8281 4146 8277 4149 8267 4139 8249
      4143 8234 4128 8234 4125 8341

$$

KUBINA
2 follow-up statements
406 
WGUS71 KCLE 312205
FFSCLE

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
605 PM EDT MON MAY 31 2010

OHC043-123-143-010230-
/O.CON.KCLE.FF.W.0004.000000T0000Z-100601T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANDUSKY OH-OTTAWA OH-ERIE OH-
605 PM EDT MON MAY 31 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR ERIE COUNTY IN NORTH
CENTRAL OHIO...AND OTTAWA AND SANDUSKY COUNTIES IN NORTHWEST OHIO
UNTIL 1030 PM EDT...

AT 556 PM EDT... THUNDERSTORMS WITH VERY HEAVY RAINFALL REMAINED 
OVER THE WARNED AREA. DOPPLER RADAR HAS ESTIMATED THAT AS MUCH AS 4 
INCHES OF RAIN HAS FALLEN ON PORTIONS OF WESTERN ERIE COUNTY.  
BETWEEN 1 AND 3 INCHES OF RAIN HAS FALLEN ON PORTIONS OF EASTERN 
SANDUSKY COUNTY WITH OVER AN INCH OVER EASTERN OTTAWA COUNTY.  A 
SPOTTER NORTH OF BELLEVUE HAS REPORTED A TOTAL OF 3.48 INCHES OF 
RAINFALL SO FAR TODAY.  

ADDITIONAL SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE WARNED 
AREA THIS EVENING.  AN ADDITIONAL 1 TO LOCALLY TO 3 INCHES OF RAIN 
IS POSSIBLE THROUGH SUNSET.  

SLOW MOVING THUNDERSTORMS ARE PRODUCING VERY HEAVY RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...CLYDE...ELMORE...FREMONT...PORT 
CLINTON...SANDUSKY...BELLEVUE...CASTALIA...GENOA...GIBSONBURG...
KELLEYS ISLAND...MILAN...OAK HARBOR AND WOODVILLE.

FLOODING HAS BEEN REPORTED ALONG STATE ROUTE 269 IN WESTERN ERIE 
COUNTY AND ALSO ON PORTLAND...HALE AND POTTER ROADS TO THE NORTH OF 
BELLEVUE.

LAT...LON 4162 8340 4163 8310 4153 8291 4155 8287
      4164 8285 4164 8281 4160 8283 4155 8278
      4156 8271 4160 8275 4163 8268 4150 8270
      4149 8281 4146 8277 4149 8267 4139 8249
      4143 8234 4128 8234 4125 8341

$$

KUBINA
396 
WGUS71 KCLE 010200
FFSCLE

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1000 PM EDT MON MAY 31 2010

OHC043-123-143-010214-
/O.CAN.KCLE.FF.W.0004.000000T0000Z-100601T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANDUSKY OH-OTTAWA OH-ERIE OH-
1000 PM EDT MON MAY 31 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR ERIE COUNTY IN
NORTH CENTRAL OHIO...AND OTTAWA AND SANDUSKY COUNTIES IN NORTHWEST
OHIO IS CANCELLED...

LITTLE ADDITIONAL RAINFALL IS EXPECTED OVERNIGHT. HOWEVER...RUNOFF 
FROM EARLIER RAINS MAY CAUSE AREA STREAMS AND RIVERS TO RISE 
OVERNIGHT.  PONDING OF WATER IN LOW LYING AREAS IS ALSO LIKELY.  
DOPPLER RADAR ESTIMATES AND REPORTS FROM SPOTTERS INDICATE THAT AS 
MUCH AS 4 INCHES OF RAIN HAS FALLEN IN EASTERN SANDUSKY COUNTY AND 
WESTERN ERIE COUNTY.  IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT 
IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4162 8340 4163 8310 4153 8291 4155 8287
      4164 8285 4164 8281 4160 8283 4155 8278
      4156 8271 4160 8275 4163 8268 4150 8270
      4149 8281 4146 8277 4149 8267 4139 8249
      4143 8234 4128 8234 4125 8341

$$

KUBINA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this flash flood warning went out at May 31, 4:18 PM EDT, 23 minutes earlier.

Area forecast discussion, May 31, 4:18 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
418 PM EDT MON MAY 31 2010

.SYNOPSIS...
A WEAK COLD FRONT OVER MICHIGAN WILL DROP SOUTHEAST ACROSS OUR AREA
THROUGH TUESDAY MORNING.  WEAK HIGH PRESSURE WILL BUILD OVER THE
REGION BY TUESDAY NIGHT THEN SHIFT SOUTHEAST TO ALLOW ANOTHER COLD
FRONT TO SLOWLY DROP ACROSS THE AREA LATE WEDNESDAY NIGHT INTO
THURSDAY. HIGH PRESSURE WILL RETURN FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY/...
A SLOW MOVING COLD FRONT CROSSING THE AREA TONIGHT INTO TUE MORNING
WILL ACT AS A FOCUS TO TRIGGER NUMEROUS SHOWERS AND THUNDERSTORMS
THROUGH THE NIGHT. SLOW MOVEMENT AND HIGH PW'S COULD ALLOW FOR
LOCALLY HEAVY RAINS. EVEN THOUGH FLOOD GUIDANCE WAS HIGHER THAN
NORMAL GOING INTO TODAY RAIN...LOCALLY HEAVY RAIN HAS ALREADY
OCCURRED IN PARTS OF THE WEST HALF OF THE AREA AND IN THE NE SO A
FLOOD WATCH IS UP FOR WHOLE AREA. COULD SEE DECENT RISES IN
SOME CREEKS AND SMALL STREAMS WHERE ANY SLOW MOVING HEAVY RAIN
OCCURS...ESPECIALLY IN URBAN AREAS.

OVERNIGHT LOWS FOR SE HALF OF AREA WHERE FRONT DOES NOT ARRIVE
SHOULD BE ON THE WARM AND MUGGY SIDE WITH MICH OF AREA NOT SEEING
TEMPS GET BELOW 66. HOWEVER...TRICKY ISSUE IS WITH COOL OUTFLOW FROM
THE STORMS WHICH COULD TEMPORARILY PUSH TEMPS DOWN A DEGREE TO TWO
MORE DURING THE STORM.

&&

.SHORT TERM /6 AM TUESDAY THROUGH FRIDAY NIGHT/...
SLOW MOVING COLD FRONT SHOULD BE PUSHING OUT OF THE CWA BY 18Z. BAND
OF CONVECTION WITH THE FRONT SHOULD ALSO EXIT THE CWA EARLY IN THE
AFTERNOON SO TAPERING TO SMALL CHANCE JUST IN THE SE AFTER 17Z STILL
LOOKS REASONABLE. TEMPS A LITTLE COOLER IN THE WEST FOR MORE
NOTICEABLE IN THE NE WHERE FLOW TURNS OFF OF THE LAKE...SO MID 70S
MAY BE ABOUT AS HIGH AS WE CAN GET THERE.

DRIER AIR CONTINUES TO PUSH OVER THE AREA REST OF TUE AFTERNOON AND
EVENING AS WEAK HIGH PRESSURE RETURNS. DRY CONDITIONS EXPECTED INTO
WED MORNING. WITH CLEARING LATER TUE INTO TUE EVE INTO THE EAST AND
SE COUNTIES COULD SEE SOME PATCHY FOG DEVELOP TUE NIGHT BUT WILL
ONLY MENTION FOR NOW FOR OUR EASTERN MOST COUNTIES SOUTH INTO KNOX
COUNTY. FASTER MOVING MID AND UPPER FLOW WILL BRING ANOTHER COLD
FRONT INTO THE REGION BY LATE WED. WILL BUMP POPS UP FOR LATE WED
AND WED NIGHT AS AIRMASS AGAIN BECOME QUITE MOIST AND UNSTABLE AND
SLOW NATURE OF THE FRONT SHOULD GIVE MOST OF THE CWA A GOOD SHOT AT
MEASURABLE PRECIP.

GFS MORE PROGRESSIVE WITH THE FRONT ON THU WHILE ECMWF NOW SLOWS
FRONT AS A WAVE DEVELOPS ALONG THE FRONT. SINCE MODELS HAVING A HARD
TIME SETTLING ON A SOLUTION NOT OVERLY CONFIDENT IN WHAT WILL TAKE
PLACE LATER THU/THU NIGHT INTO FRI. WILL CONTINUE PLAN TO TAPER POPS
DURING THIS PERIOD AND SHIFT INTO THE SE WITH THE EXPECTATION THAT
SOME HIGH PRESSURE RIDGING RETURNS FOR FRIDAY.

TEMPS FOR THU AND FRI SHOULD BE A LITTLE COOLER...RUNNING CLOSER TO
NORMAL.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
MODELS GENERALLY SHOW DEEP MOISTURE OVER THE REGION THROUGH THE
PERIOD ALTHOUGH THERE LOOK TO BE SOME POCKETS OF DRIER AIR. GUIDANCE
POPS MAINTAIN A CHANCE THROUGHOUT THE PERIOD. WITH GENERAL TROFFING
DIGGING INTO THE AREA DON'T SEE REASON NOT TO HAVE A CHANCE GOING.
TEMPS SHOULD CONTINUE TO TREND COOLER...ESPECIALLY FOR MONDAY.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
VFR OUTSIDE OF SHOWERS AND THUNDERSTORMS HOWEVER DOWN TO IFR IN
THE NUMEROUS SHOWERS AND STORMS IN THE AREA. COLD FRONT DUE IN
TONIGHT. LIKELY MVFR/IFR IS STORMS AHEAD OF AND ALONG THE FRONT.
TRENDING TOWARD VFR AFTER THE FRONT...MAINLY AFTER 12-16Z.

.OUTLOOK...
NON VFR CONDITIONS LATE WEDNESDAY NIGHT INTO THURSDAY.

&&

.MARINE...
A COLD FRONT NEAR LAKE MICHIGAN WILL DROP SE ACROSS THE LAKE
TONIGHT. WEAK HIGH PRESSURE WILL BUILD ACROSS THE LAKE TUESDAY.
ANOTHER COLD FRONT WILL CROSS THE LAKE ABOUT WEDNESDAY NIGHT
SHIFTING THE FLOW FROM SW TO NW THEN N. FOR A BRIEF PERIOD THE EAST
END OF THE LAKE COULD SEE WINDS INCREASE TO 10 TO 20 KNOTS. A LIGHT
NORTH FLOW SHOULD PERSIST LATE THU INTO FRI BECOMING VARIABLE BY FRI
NIGHT BEFORE A LIGHT SOUTH FLOW DEVELOPS FOR SAT.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR OHZ003-006>014-
     017>023-027>033-036>038-047-089.
PA...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR PAZ001>003.
MARINE...NONE.

&&

SYNOPSIS...ADAMS
NEAR TERM...ADAMS
SHORT TERM...ADAMS
LONG TERM...ADAMS
AVIATION...TK
MARINE...OUDEMAN
Hazardous weather outlook, May 31, 4:26 PM EDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
426 PM EDT MON MAY 31 2010

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-012030-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
426 PM EDT MON MAY 31 2010

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

STRONG STORMS WITH HEAVY RAINFALL WILL OCCUR TONIGHT. THERE IS
ALSO A CHANCE THAT AN ISOLATED SEVERE THUNDERSTORM COULD OCCUR.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-012030-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
426 PM EDT MON MAY 31 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

STRONG STORMS WILL OCCUR TONIGHT. THERE IS ALSO A CHANCE THAT AN
ISOLATED SEVERE THUNDERSTORM COULD OCCUR.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, May 31, 2:26 PM EDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
226 PM EDT MON MAY 31 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     FLASH FLOOD      CHESTERLAND             41.52N 81.34W
05/31/2010                   GEAUGA             OH   FIRE DEPT/RESCUE

            MARILYN ROAD IN CHESTER TWP. HOUSE FLOODING UP TO
            OUTLETS. ELDERLY COUPLE BEING ASSISTED OUT.

0202 PM     FLASH FLOOD      CHESTERLAND             41.52N 81.34W
05/31/2010                   GEAUGA             OH   FIRE DEPT/RESCUE

            BLANCH DR CHESTER TWP...CREEK FLOODING ONTO ROAD.

0211 PM     FLASH FLOOD      CHESTERLAND             41.52N 81.34W
05/31/2010                   GEAUGA             OH   FIRE DEPT/RESCUE

            WYANDOT ROAD IN CHESTER TWP...CREEK FLOODING INTO
            BASEMENT.

&&

OUDEMAN
Local storm report, May 31, 2:57 PM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
257 PM EDT MON MAY 31 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 PM     TSTM WND GST     ASHTABULA               41.88N 80.80W
05/31/2010  M60.00 MPH       ASHTABULA          OH   ASOS

0235 PM     HAIL             EDINBORO                41.87N 80.12W
05/31/2010  E1.75 INCH       ERIE               PA   PUBLIC

&&

OUDEMAN
Local storm report, May 31, 3:34 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
334 PM EDT MON MAY 31 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0321 PM     TSTM WND GST     2 E FINDLAY             41.04N 83.60W
05/31/2010  E60 MPH          HANCOCK            OH   TRAINED SPOTTER

&&

KUBINA
Local storm report, May 31, 4:02 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
402 PM EDT MON MAY 31 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HAIL             EDINBORO                41.87N 80.12W
05/31/2010  U1.00 INCH       ERIE               PA   TRAINED SPOTTER

&&

OUDEMAN
Local storm report, May 31, 4:08 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
408 PM EDT MON MAY 31 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1251 PM     TSTM WND DMG     MAUMEE                  41.57N 83.65W
05/31/2010                   LUCAS              OH   TRAINED SPOTTER

            TWO LARGE 15 INCH LIMBS DOWN.

1251 PM     TSTM WND DMG     PERRYSBURG              41.55N 83.62W
05/31/2010                   WOOD               OH   LAW ENFORCEMENT

            TWO LARGE LIMBS ALONG WITH POLES/WIRES DOWN.

&&

OUDEMAN
Local storm report, May 31, 4:35 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
435 PM EDT MON MAY 31 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     FLASH FLOOD      7 S CONNEAUT            41.82N 80.57W
05/31/2010                   ASHTABULA          OH   TRAINED SPOTTER

            THREE INCHES OF WATER IN BASEMENT OF RESIDENCE. PLOWED
            FIELD COMPLETELY UNDER WATER. RTE 7 FLOODED OVER BETWEEN
            HILDOM AND RTE 84 IN 3 LOCATIONS.

&&

OUDEMAN

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 12:23 PM EDTAreal Flood AdvisoryCLEPortage, Stark, Summit3 hr
May 31, 12:40 PM EDTSevere Thunderstorm WarningCLESeneca13 min
May 31, 12:56 PM EDTAreal Flood AdvisoryCLECuyahoga3 hr
May 31, 12:59 PM EDTSevere Thunderstorm WarningCLELucas, Ottawa, Sandusky, Wood46 min
May 31, 1:11 PM EDTSevere Thunderstorm WarningCLEGeauga34 min
May 31, 1:13 PM EDTSpecial Marine WarningCLE92 min
May 31, 1:16 PM EDTFlash Flood WarningCLECuyahoga, Geauga, Lake3 hr
May 31, 1:40 PM EDTSpecial Marine WarningCLE2 hr
May 31, 2:04 PM EDTSevere Thunderstorm WarningCLEAshtabula43 min
May 31, 2:12 PM EDTFlash Flood WarningCLEAshtabula6 hr
May 31, 3:08 PM EDTFlash Flood WatchCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more14 hr
May 31, 3:16 PM EDTSevere Thunderstorm WarningCLEHancock, Sandusky, Seneca, Wood59 min
May 31, 3:54 PM EDTFlash Flood WarningCLECrawford, Marion, Seneca, Wyandot6 hr
May 31, 4:44 PM EDTSevere Thunderstorm WarningCLECrawford, Marion, Wyandot61 min
May 31, 5:55 PM EDTFlash Flood WarningCLEHuron4 hr
May 31, 6:47 PM EDTAreal Flood AdvisoryCLECuyahoga, Lorain6 hr

Nearby

Flash Flood Warnings in Ohio, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.